# SDR SWAA2016030249568

- Difficulty date: February 8, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 6937977
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT AFT UPPER, FWD UPPER & FWD LOWER DOOR STOP PIN PLATES CRACKED.  R & R PLATES IAW DWG.
